# SDR DXTA200400435

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Cessna 650
- Aircraft serial: 6507090
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838415
- Part serial: 940312B
- Condition: Leaking
- Location: Cabin Cooling
- Part time: 1,005 hours, 3,738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU BLEED AIR VALVE SWITCH IS TURNED ON HOT NOXIOUS AIR RUMBLES INTO CABIN AT AN OVER COMPENSATING RATE.  REMOVED LEAKING PAX ACM AND INSTALLED AN OVERHAULED UNIT, REMOVED 2 COALESCER SOCKS AND INSTALLED 2 NEW SOCKS.  LEAK CHECK GOOD, ALL WORK PERFORMED IAW CE650 MM CHAPTER 21-50-01.
